On the evaluation of generalized exponential integral functions

Guseinov I. I., Mamedov B. A.

JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, vol.102, no.2, pp.251-256, 2006 (SCI-Expanded) identifier identifier


This paper deals with generalized exponential integral (GEI) functions arising in the study of anisotropic scattering in a multidimensional media. These functions are represented as finite linear combinations of basic GEIs introduced in this work. The recurrence relations are derived for the linear combination coefficients and basic GEIs. Numerical results are also given. The extensive test calculations show that the work proposed in this algorithm is the most efficient practical computations of GEI functions. (C) 2006 Elsevier Ltd. All rights reserved.